Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Yimin Zhong, Phillip Griffiths Assistant Research Professor

Yimin Zhong

Please note: Yimin has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  120 Science Drive, Durham, NC 27708
Email Address: send me a message
Web Page:

Office Hours:

Please email me for office hours.

Ph.D.University of Texas, Austin2017
Recent Publications   (More Publications)

  1. Stefanov, P; Zhong, Y, INVERSE BOUNDARY PROBLEM FOR THE TWO PHOTON ABSORPTION TRANSPORT EQUATION, Siam Journal on Mathematical Analysis, vol. 54 no. 3 (January, 2022), pp. 2753-2767 [doi]  [abs]
  2. Zhao, H; Zhong, Y, Quantitative PAT with simplified P N approximation, Inverse Problems, vol. 37 no. 5 (May, 2021) [doi]  [abs]
  3. Li, W; Schotland, JC; Yang, Y; Zhong, Y, An Acousto-electric Inverse Source Problem, Siam Journal on Imaging Sciences, vol. 14 no. 4 (January, 2021), pp. 1601-1616, Society for Industrial & Applied Mathematics (SIAM) [doi]
  4. Zhong, Y; Zhao, H; Ren, K, Separability of the kernel function in an integral formulation for anisotropic radiative transfer equation, Siam Journal on Mathematical Analysis, vol. 53 no. 5 (2021), pp. 5613-5613, Society for Industrial and Applied Mathematics
  5. Zhong, Y; Zhao, H, A Fast Algorithm for Time-Dependent Radiative Transport Equation Based on Integral Formulation, Csiam Transactions on Applied Mathematics, vol. 1 no. 2 (June, 2020), pp. 346-364, Global Science Press [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320